# SDR DALA2018043002964

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: R4 Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LOWER SILL NR 2 , 3, 4, FROM FWD HAT CHANNEL HAS SURFACE CORROSION.  REMOVED AND REPLACED THE HAT CHANNELS IAW SRM 51-40-02, FOUND OUT OF LIMITS.  INSTALLED THE CHANNEL IAW DWG 143N8328.
